# SDR ASAA2023082144722

- Difficulty date: August 21, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N976AK
- Make and model: Boeing 737-9
- Aircraft serial: 64967
- Aircraft time: 4,941 hours, 1,444 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 4R5N3M
- Condition: Failed
- Location: E/E Rack, E6-2
- Part time: 4,969 hours, 1,451 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO TRANSMIT ON HF2 RECEIVE ONLY. GROUNDED - YES. VERIFIEID DEFECT, HF1 RECEIVES AND TRANSMITS 5X5. HF2 COULD NOT GET STATIC CUT OUT ON TRANSMIT WHEN KEYED, ALL CLOCKS HEARD. REF AMM 23-11-00-730-801. REMOVED AND REPLACED HF2 TRANSCEIVER IAW AMM 23-11-21-000/400-801. PASSES INSTALL TEST, LRU STATUS GREEN. NOW STATIC KEYTONE CUT OUT IS HEARD LIKE NORMAL, CAN TRANSMIT AND RECEIVE ON MULTIPLE FREQUENCIES WITH SFO RADIO. GROUND VERIFICATION SUCCESSFUL. 2 CB PULLED, COLLARED, AND RESET. NO A/C CONFIG CHANGES. THIS CLEARS MEL 23-11-01B. PLACARDS REMOVED. SEAMC DAVE NOTIFIED.
